# SDR AALA201909099040

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 45,524 hours, 32,591 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lug
- Condition: Cracked
- Location: Nlg
- Component: Landing Gear
- Component part number: D3201000000060
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TROUBLESHOOTING NOSE LANDING GEAR SHIMMY / VIBRATION ISSUE MAINTENANCE: FOUND  EXCESSIVE PLAY / WEAR ON THE ANTI-ROTATION LUG INSIDE THE LANDING GEAR ASSEMBLY. FURTHER EVALUATION REVEALED THE DETECTION OF RUST AND A POSSIBLE CRACK ON THE ANTI-ROTATION LUG. THE NOSE LANDING GEAR ASSEMBLY WAS REPLACED PER TASK CARD 26L71032003.
